# SDR 20010502CW006

- Difficulty date: September 25, 2000
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N933FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0033
- Engine: Pwa PT6*
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: O-Ring
- Condition: Worn
- Location: Master Cylinder
- Part time: 7,760 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOST RIGHT BRAKE AFTER LEAVING BLOCKS.  PILOT SIDE,  RIGHT BRAKE MASTER CYLINDER ORING LEAKING/BYPASSING HYDRAULIC FLUID.  RIGHT BRAKE PISTO O-RINGS LEAKING.  REPLACE O-RING SEAL IN THE PILOTS SIDE RIGHT BRAKE MASTER CYLINDER.  REPLACED THE O-RING SEALS IN THE RIGHT BRAKE PISTON ASSEMBLY.
